# SDR AAL2003F00002

- Difficulty date: October 16, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VARIABLE LOAD FEEL BRACKET, RT OUTBOARD LUG BROKEN.  OUT OF LIMITS, COCKPIT AT STA 108.  REPLACED VARIABLE LOAD FEEL BRACKET IAW ESO 80559.
